Alert archive / Wyoming / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 49, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 7, 2010, 4:13 PM MDT for Niobrara County, Wyoming. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2010, 4:13 PM MDT (22:13 UTC)
- Expired
- Jun 7, 2010, 5:15 PM MDT
- In force
- 62 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Niobrara County, WY
The radar
The Rapid City radar (KUDX), 180 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 4:20 PM MDT | HAIL 1.25 | 3 W Lance Creek, WY | SIZE RANGED FRON PEA SIZED AND UP. 0.80 INCH RAIN FALL. |
| Jun 7, 4:32 PM MDT | HAIL 2 | 10 N Lusk, WY | SOME HAIL AS LARGE AS 2.25 INCHES ON 28 MILE ROAD. |
| Jun 7, 5:12 PM MDT | HAIL 0.5 | 5 Nne Lusk, WY | |
| Jun 7, 5:14 PM MDT | HAIL 1 | 7 Ne Lusk, WY | HAIL LASTED THROUGH 517PM. |
| Jun 7, 5:14 PM MDT | HAIL 2.5 | 5 N Van Tassell, WY | |
| Jun 7, 5:17 PM MDT | HAIL 1 | 7 Ne Lusk, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:31 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 10.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
537
WUUS55 KCYS 072213
SVRCYS
WYC027-072315-
/O.NEW.KCYS.SV.W.0049.100607T2213Z-100607T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
413 PM MDT MON JUN 7 2010
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL NIOBRARA COUNTY IN EAST CENTRAL WYOMING...
* UNTIL 515 PM MDT
* AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF THREE WILLOW SPRING...OR 21 MILES NORTHWEST OF LUSK...
AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
LANCE CREEK...HAT CREEK...REDBIRD AND WHITMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4296 10405 4272 10406 4283 10489 4297 10491
4311 10490 4339 10408
TIME...MOT...LOC 2213Z 269DEG 33KT 4296 10475
WIND...HAIL 60MPH 1.00IN
$$
DAUGHERTY3 follow-up statements
728
WWUS55 KCYS 072224
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
424 PM MDT MON JUN 7 2010
WYC027-072315-
/O.CON.KCYS.SV.W.0049.000000T0000Z-100607T2315Z/
NIOBRARA WY-
424 PM MDT MON JUN 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
NIOBRARA COUNTY UNTIL 515 PM MDT...
AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LANCE CREEK...OR 17 MILES NORTHWEST OF LUSK...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
HAT CREEK...REDBIRD AND WHITMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4296 10405 4272 10406 4283 10489 4297 10491
4311 10490 4339 10408
TIME...MOT...LOC 2224Z 269DEG 33KT 4296 10461
WIND...HAIL 60MPH 1.00IN
$$413
WWUS55 KCYS 072247
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
447 PM MDT MON JUN 7 2010
WYC027-072315-
/O.CON.KCYS.SV.W.0049.000000T0000Z-100607T2315Z/
NIOBRARA WY-
447 PM MDT MON JUN 7 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
NIOBRARA COUNTY UNTIL 515 PM MDT...
AT 443 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HAT CREEK...OR 15 MILES NORTH OF LUSK...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
REDBIRD AND WHITMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4296 10405 4272 10406 4283 10489 4297 10491
4311 10490 4339 10408
TIME...MOT...LOC 2247Z 269DEG 33KT 4296 10432
WIND...HAIL 60MPH 1.50IN
$$
DAUGHERTY770
WWUS55 KCYS 072315
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
515 PM MDT MON JUN 7 2010
WYC027-072324-
/O.EXP.KCYS.SV.W.0049.000000T0000Z-100607T2315Z/
NIOBRARA WY-
515 PM MDT MON JUN 7 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL NIOBRARA COUNTY WILL
EXPIRE AT 515 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. A NEW SEVERE THUNDERSTORM WARNING HAS BEEN ISSUED FOR
NORTHERN SIOUX AND SOUTHEAST NIOBRARA COUNTIES AND IS IN EFFECT
UNTIL 615 PM.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT FOR THE AREA.
LAT...LON 4296 10405 4272 10406 4283 10489 4297 10491
4311 10490 4339 10408
TIME...MOT...LOC 2314Z 269DEG 33KT 4296 10398
$$
DAUGHERTYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 1:57 PM MDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 7, 1:57 PM MDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 157 PM MDT MON JUN 7 2010 .SHORT TERM...TONIGHT THROUGH WEDNESDAY REST OF THIS AFTERNOON AND TONIGHT...IMPRESSIVE DEW POINTS AT NOON...WITH READINGS IN THE MID 50S TO LOWER 60S FROM I-25 EASTWARD. DEW POINTS SOME 5 TO 10 DEGREES HIGHER THAN 24 HOURS AGO AT MOST LOCATIONS. LOW CLOUD COVER ERODING FROM WEST TO EAST ACROSS FAR EASTERN WYOMING AND WESTERN NEBRASKA. EXPECTING SCATTERED THUNDERSTORMS TO DEVELOP AND PROPAGATE EASTWARD OFF THE LARAMIE RANGE THIS EVENING. THUNDERSTORMS MOST NUMEROUS AND STRONG THIS EVENING ALONG THE LOW LEVEL INSTABILITY AXIS FROM LARAMIE TO CHEYENNE TO SIDNEY. SOME THUNDERSTORMS WILL LIKELY BECOME SEVERE THIS AFTERNOON AND EVENING...ESPECIALLY FROM LARAMIE TO CHEYENNE TO SIDNEY WHERE INSTABILITY WILL BE MAXIMIZED COINCIDENT WITH BETTER WIND SHEAR. PRECIPITABLE WATER VALUES RUNNING SOME 150 TO 200 PERCENT OF NORMAL...THUS SOME OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS AFTER MIDNIGHT NORTH OF A RAWLINS TO SCOTTSBLUFF LINE AS A SHORTWAVE TROUGH ALOFT AND COLD FRONT PROGRESS EASTWARD ACROSS THE REGION. WILL ALSO SEE AREAS OF LATE NIGHT FOG... ESPECIALLY EAST OF THE LARAMIE RANGE. TUESDAY...DRIER...COOLER AND MORE STABLE AIR MASS WILL BE IN PLACE IN THE WAKE OF THE COLD FRONT...THUS LESS THUNDERSTORM COVERAGE... ESPECIALLY SINCE NEGATIVE THETA-E ADVECTION WILL BE TAKING PLACE AT THE LOW AND MID LEVELS. TUESDAY NIGHT...ISOLATED EVENING THUNDERSTORMS...MOSTLY ALONG THE SPINE OF THE LARAMIE RANGE...IN THE INSTABILITY AXIS...THEN STORMS MOSTLY ENDING AFTER MIDNIGHT WITH LACK OF LIFT AND LOSS OF DAYTIME HEATING. WEDNESDAY...RETURN SOUTHERLY WINDS DEVELOP IN THE LOW LEVELS... ADVECTING MOISTURE NORTHWARD ACROSS SOUTHEAST WYOMING. WILL AGAIN SEE SCATTERED AFTERNOON THUNDERSTORMS DEVELOP ALONG THE LOW LEVEL INSTABILITY AXIS...MOST NUMEROUS FROM DOUGLAS TO CHEYENNE. SOME STRONG TO SEVERE THUNDERSTORMS POSSIBLE AGAIN DUE TO FAVORABLE WIND SHEAR AND INSTABILITY. && .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY THE 12Z GFS AND ECMWF SOLUTIONS ARE IN REASONABLE AGREEMENT WITH THE TIMING...STRENGTH AND POSITION OF THE NEXT LONG WAVE TROUGH OVER THE WRN HALF OF THE CONUS. AS THE TROUGH DEEPENS OVER THE PACIFIC NW...IT WILL AMPLIFY THE DOWNSTREAM RIDGE OVER THE ROCKIES. WITH 1000-500MB THICKNESSES PEAKING IN THE 575-580DM RANGE ON THURSDAY...MUCH ABOVE NORMAL TEMPERATURES WILL ENSUE EAST OF THE LARAMIE RANGE WITH HIGHS IN THE 80S TO NEAR 90. AS THE TROUGH APPROACHES THE GREAT BASIN AND INTERMOUNTAIN WEST FRIDAY AND SATURDAY...THE MID/UPPER FLOW WILL BACK TO THE SOUTHWEST AND INCREASE. SHORTWAVES EMBEDDED WITHIN THE DIFFLUENT SOUTHWESTERLY FLOW WILL EJECT NORTHEAST AHEAD OF THE TROUGH... WITH SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING...MAINLY DURING THE AFTERNOON AND EVENING. HIGH TEMPERATURES WILL MODERATE BACK TO BELOW NORMAL VALUES THIS WEEKEND AS A LOW CUTS OFF OVER THE DESERT SOUTHWEST AND ESSENTIALLY CUTS OFF FROM THE MAIN FLOW. PRECIP CHANCES DECREASING SUNDAY AND MONDAY AS THE TROUGH SLOWLY LIFTS EAST AND NORTHEAST TOWARDS THE NORTHERN/CENTRAL PLAINS. && .AVIATION...18Z TAF ISSUANCE PERSISTENT LOW CIGS ACROSS MUCH OF THE NEB PANHANDLE FINALLY THINNING/LIFTING...WITH VFR CONDITIONS REGION WIDE BY MID AFTERNOON. MODERATE CU OVER THE SRN LARAMIE RANGE WILL DEVELOP INTO TSTMS BY MID AFTERNOON...THEN MOVE EWD ACROSS SERN WY AND WRN NEB PANHANDLE THROUGH THIS EVENING. THERE IS THE POSSIBILITY OF SOME INTENSE TSTMS PRODUCING MVFR CIGS/VSBYS AND SEVERE TURBULENCE...ESPECIALLY FROM CYS TO SNY AND AREAS SWD. AFTER THE TSTMS WIND DOWN LATER THIS EVENING...EXPECT LOWERING CIGS AND VSBYS...ESPECIALLY FROM LAR AND CYS INTO SRN PORTIONS OF THE NEB PANHANDLE OVERNIGHT THROUGH MID MORNING TUESDAY. A COLD FRONT WILL MOVE SLOWLY ACROSS THE REGION TONIGHT...WITH WINDS SHIFTING FROM SLY TO NLY. && .FIRE WEATHER...NO CONCERNS THROUGH WEDNESDAY...ESPECIALLY WITH THE SHOWER AND THUNDERSTORM COVERAGE EXPECTED TONIGHT AND THE RELATIVELY WET GROUND AT MOST LOCATIONS. && .HYDROLOGY...FLOWS CONTINUE TO RUN AT OR ABOVE BANKFULL FOR MANY OF THE RIVERS AND STREAMS ORIGINATING IN THE SIERRA MADRE AND SNOWY RANGES. MODEL FORECASTS SUGGEST THAT HIGH WATER LEVELS WILL CONTINUE THROUGH THE WEEK IN THOSE AREAS. SNOW WATER EQUIVALENT VALUES WERE DROPPING ABOUT AN INCH PER DAY IN THE SNOWY AND SIERRA MADRE RANGES AS THE SNOW MELT PEAKS. THEREFORE...WILL CONTINUE THE FLOOD WARNING FOR THE NORTH PLATTE RIVER AT SARATOGA AND SINCLAIR AS WELL AS THE ENCAMPMENT RIVER. RELEASES FROM UPSTREAM RESERVOIRS WILL MAINTAIN NEAR BANKFULL CONDITIONS ALONG THE NORTH PLATTE AT HENRY THROUGH MID-WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...FLOOD WATCH UNTIL 6 AM THURSDAY FOR WYZ115. NE...NONE. && SHORT TERM/FIRE WEATHER...RUBIN LONG TERM/AVIATION/HYDROLOGY...JAMSKI
Hazardous weather outlook, Jun 7, 4:05 PM MDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 405 PM MDT MON JUN 7 2010 WYZ103>105-109>116-081200- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 405 PM MDT MON JUN 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE IN THE FORECAST FOR TUESDAY THROUGH FRIDAY. A FEW STRONG STORMS WILL BE POSSIBLE WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT. PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT OR COUNTY EMERGENCY MANAGEMENT AGENCY. THEY WILL RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101-102-106>108-117>119- 081200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 405 PM MDT MON JUN 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 11 PM THIS EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE SEVERE WITH DAMAGING WINDS...LARGE HAIL... HEAVY RAIN AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. PLEASE REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT OR COUNTY EMERGENCY MANAGEMENT AGENCY. THEY WILL RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Jun 7, 1:46 PM MDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
146 PM MDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM FLOOD ELK MOUNTAIN 41.69N 106.41W
06/06/2010 CARBON WY CO-OP OBSERVER
A HOUSE ON THE SOUTHWEST SIDE OF TOWN NEAR THE MEDICINE
BOW RIVER HAS FLOOD WATERS ENTERING THE BUILDING. ANOTHER
HOUSE A QUARTER OF A MILE AWAY HAS SANDBAGS AROUND IT TO
PREVENT FLOODING. TIME ESTIMATED REPORT.
0215 PM HAIL LARAMIE 41.31N 105.58W
06/06/2010 E1.75 INCH ALBANY WY LAW ENFORCEMENT
TIME ESTIMATED
0218 PM TSTM WND GST 3 SE LARAMIE 41.28N 105.54W
06/06/2010 M62.00 MPH ALBANY WY CO-OP OBSERVER
0218 PM HAIL NW LARAMIE 41.31N 105.58W
06/06/2010 E1.00 INCH ALBANY WY TRAINED SPOTTER
HAIL LASTED ROUGHLY 5 MINUTES ON NORTHWEST SIDE OF TOWN.
0218 PM HAIL LARAMIE 41.31N 105.58W
06/06/2010 E1.00 INCH ALBANY WY TRAINED SPOTTER
0245 PM HAIL RAWLINS 41.78N 107.23W
06/06/2010 E1.25 INCH CARBON WY TRAINED SPOTTER
TIME ESTIMATED. WATER STANDING IN YARD FROM HEAVY
RAIN...MORE 1 INCH HAIL AT ROUGHLY 315
0251 PM HAIL 18 WNW CHEYENNE 41.24N 105.11W
06/06/2010 M0.75 INCH LARAMIE WY TRAINED SPOTTER
0300 PM HAIL ELK MOUNTAIN 41.69N 106.41W
06/06/2010 E1.50 INCH CARBON WY CO-OP OBSERVER
0304 PM HAIL CHEYENNE 41.15N 104.79W
06/06/2010 M1.75 INCH LARAMIE WY PUBLIC
0305 PM HAIL CHEYENNE 41.15N 104.79W
06/06/2010 M0.50 INCH LARAMIE WY PUBLIC
HAIL FELL BETWEEN 305 AND 320 PM NEAR LCCC COLLEGE.
0309 PM HAIL CHEYENNE 41.15N 104.79W
06/06/2010 M0.50 INCH LARAMIE WY PUBLIC
0310 PM HAIL 1 S CHEYENNE 41.13N 104.79W
06/06/2010 M1.00 INCH LARAMIE WY PUBLIC
0314 PM HAIL CHEYENNE 41.15N 104.79W
06/06/2010 M0.50 INCH LARAMIE WY TRAINED SPOTTER
AT INTERSECTION OF I-25 AND COLLEGE
0316 PM HAIL CHEYENNE 41.15N 104.79W
06/06/2010 M0.50 INCH LARAMIE WY PUBLIC
REDUCED VSBY FOR ABOUT 2 MIN.
0318 PM HAIL CHEYENNE 41.15N 104.79W
06/06/2010 M0.50 INCH LARAMIE WY TRAINED SPOTTER
SOME PEA SIZED ALSO WITH 3/4 INCH PER HR RAINFALL.
0320 PM HAIL 2 SE CHEYENNE 41.12N 104.76W
06/06/2010 E0.50 INCH LARAMIE WY TRAINED SPOTTER
ALSO ESTIMATED RAINFALL AT THREE QUARTERS INCH PER HOUR
NEAR LARAMIE COUNTY COMMUNITY COLLEGE.
0330 PM HAIL 29 NNW CHEYENNE 41.53N 105.01W
06/06/2010 E1.00 INCH LARAMIE WY TRAINED SPOTTER
0340 PM HAIL ROCK RIVER 41.73N 105.97W
06/06/2010 E1.00 INCH ALBANY WY CO-OP OBSERVER
ESTIMATED TIME OF REPORT.
0340 PM HAIL ROCK RIVER 41.73N 105.97W
06/06/2010 E0.75 INCH ALBANY WY PUBLIC
0340 PM HAIL ROCK RIVER 41.73N 105.97W
06/06/2010 E1.00 INCH ALBANY WY TRAINED SPOTTER
ESTIMATED TIME OF REPORT.
0430 PM TSTM WND GST LARAMIE 41.31N 105.58W
06/06/2010 M64.00 MPH ALBANY WY ASOS
0515 PM HAIL 24 NE BRIDGEPORT 41.91N 102.77W
06/06/2010 M0.75 INCH MORRILL NE TRAINED SPOTTER
0515 PM HAIL 24 NE BRIDGEPORT 41.91N 102.77W
06/06/2010 E1.50 INCH MORRILL NE TRAINED SPOTTER
0520 PM HAIL 14 NW WHEATLAND 42.19N 105.15W
06/06/2010 M0.75 INCH PLATTE WY TRAINED SPOTTER
0525 PM HAIL MELBETA 41.78N 103.52W
06/06/2010 E0.50 INCH SCOTTS BLUFF NE TRAINED SPOTTER
VERY HEAVY RAIN.
0539 PM HAIL BAYARD 41.76N 103.32W
06/06/2010 M0.75 INCH MORRILL NE TRAINED SPOTTER
SOME SMALLER HAIL. VERY HEAVY RAIN BROUGHT VSBY DOWN TO
LESS THAN 1/2 MILE.
0550 PM HAIL GUERNSEY 42.27N 104.74W
06/06/2010 E0.50 INCH PLATTE WY LAW ENFORCEMENT
PEA TO MARBLE SIZED HAIL.
0554 PM HAIL BRIDGEPORT 41.67N 103.10W
06/06/2010 E0.25 INCH MORRILL NE EMERGENCY MNGR
ONE TO TWO MINUTES OF SOFT PEA SIZED HAIL.
0555 PM HAIL 5 S BRIDGEPORT 41.59N 103.10W
06/06/2010 M1.00 INCH MORRILL NE TRAINED SPOTTER
0615 PM HAIL 9 S BROADWATER 41.47N 102.85W
06/06/2010 M0.50 INCH MORRILL NE TRAINED SPOTTER
ENOUGH HAIL TO WIPE OUT THEIR WHEAT CROP.
0620 PM HAIL 9 S BROADWATER 41.47N 102.85W
06/06/2010 M1.00 INCH MORRILL NE TRAINED SPOTTER
0620 PM HAIL BROADWATER 41.60N 102.85W
06/06/2010 M0.50 INCH MORRILL NE TRAINED SPOTTER
45 MPH WINDS.
0631 PM HAIL 15 E DALTON 41.41N 102.68W
06/06/2010 E1.00 INCH CHEYENNE NE TRAINED SPOTTER
SOME A BIT BIGGER.
&&
LUNDQUISTSpecial weather statement, Jun 7, 2:37 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 237 PM MDT MON JUN 7 2010 WYZ101-072115- CONVERSE COUNTY LOWER ELEVATIONS WY- 237 PM MDT MON JUN 7 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CONVERSE COUNTY UNTIL 315 PM MDT... AT 231 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES SOUTH OF BLUE HILL RESERVOIR...OR 12 MILES NORTHEAST OF EVANSVILLE...MOVING EAST AT 30 MPH. HAIL UP TO ONE INCH IS POSSIBLE WITH THIS STORM ALONG WITH WIND GUSTS UP TO 60 MPH. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... ROLLING HILLS ESTATES... SAND CREEK RESERVOIR... RED ROCK SPRING...
Local storm report, Jun 7, 4:12 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
412 PM MDT MON JUN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 PM HAIL 5 SE GLENDO 42.45N 104.96W
06/07/2010 M0.75 INCH PLATTE WY TRAINED SPOTTER
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:40 AM MDT | Areal Flood Warning | CYS | Carbon | 24 hr |
| Jun 7, 3:28 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara | 47 min |
| Jun 7, 4:05 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Goshen, Niobrara, Platte | 55 min |
| Jun 7, 4:57 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 63 min |
| Jun 7, 5:12 PM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 63 min |
| Jun 7, 5:27 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Converse, Niobrara, Platte | 19 min |
| Jun 7, 5:57 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 63 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.